How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
14180959
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

i took 1 mg of klonopin and 10mg of cyclobenzaprine. I feel

Resolved Question:

i took 1 mg of klonopin and 10mg of cyclobenzaprine. I feel very out of it. is that normal?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. RK replied 7 years ago.

Dear diana,

 

How long are you taking both drugs?

what are your symptoms?

Customer: replied 7 years ago.
I took the klon at 11 pm and the other one at 11:30. my head feels heavy and I feel tightness in the chest. I feel tired but not sleepy tired
Expert:  Dr. RK replied 7 years ago.

Dear diana,

 

thank you for the information,

 

The klonopin is a benzodiazepine and cyclobenzaprine is a muscle relaxant.

The drug cyclobenzaprine may enhance the effect of CNS depressant which may make you feel such tired and discomfort.

 

The drug cyclobenzaprine may also cause the symptoms of insomnia as the side effect so you are unable to have such symptoms.It may also cause the allergy symptoms in some cases.

 

You should avoid taking the two drugs at a time.

 

Here is the link for more information

 

side effect and drug intercation of cyclobenzaprine

 

side effect of klonopin

 

Let me know if you have any doubt.

 

Thank you!

 

 

Dr. RK and 4 other Health Specialists are ready to help you